MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NUS
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.Date of event is unknown, no information has been provided to date.
 
Event or Problem Description
It was reported that none of the ventilator alarms are working.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Additional information: b5 and h6, health effects codes: updated device evaluation: one device was received for investigation.Visual and functional testing confirmed the complaint, the device has no power and bent front.Customer and or physical damage was listed as the root cause of the failure.No previous service history was found.A manufacturing device history report (dhr) review was not relevant due to issue being user interface.The electrical chassis and mri battery were replaced.Sintered filter and o'rings for the preventative maintenance (pm).Reshaped bent front panel.Reset patient pressure cycling led to tolerance.Performed pm, recalibrated unit, cleaned and affixed new service label.The device passed all functional testing after the completed repairs.
 
Event or Problem Description
Additional information received that stated the issue was reported on 8-jan-2023 during testing of the unit.No patient harm/injury.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
2845 greenbrier road
minneapolis, MN 55442
MDR Report Key16306032
Report Number3012307300-2023-00915
Device Sequence Number5927242
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public35019315107270
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP300NUS
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/16/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown